MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANES CIRCUIT PED 90IN EXP-LF

MEDLINE INDUSTRIES, LP MEDLINE; ANES CIRCUIT PED 90IN EXP-LF
Catalog Number DYNJAP9948
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intubation the circuit's sample line just fell or broke off while trying to give patient breaths.
 
Additional Manufacturer Narrative
It was reported that it was reported that during intubation the circuit's sample line just fell or broke off while trying to give patient breaths.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
ANES CIRCUIT PED 90IN EXP-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sarra mohamed
three lakes drive
northfield, IL 60093-2753
MDR Report Key25568366
Report Number1417592-2026-02839
Device Sequence Number9277326
Product Code CAI
UDI-Device Identifier10889942582518
UDI-Public10889942582518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJAP9948
Device Lot Number26CBH477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown